# SDR AALA201504089016

- Difficulty date: April 7, 2015
- Submitted: April 8, 2015
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 46,672 hours, 21,551 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Servo
- Part number: 31073110
- Part serial: 4827
- Condition: Faulty
- Location: Ailerons
- Part time: 46,671 hours, 21,550 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNCOMMANDED ROLL TO LT WITH SPOILER DEPLOYMENT, FLAPS 2.  AUTOPILOT ON & OFF, AILERONS SHOWED CORRECTION TO RT.  REPLACED LT GREEN AILERON SERVO CONTROL & BLUE AILERON SERVO CONTROL IAW AMM 27-14-51.  ACCOMPLISHED OPERATIONAL CHECKS WITH NO DEFECTS NOTED.  SEE AALA 201504089001 FOR ADDITIONAL PARTS.
